# SDR MASA200600197

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 7,080 hours, 4,510 cycles
- System (JASC): 2760 · Drag Control System
- Part: Status Message
- Condition: False Activation
- Location: Sscu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH RON BNA - MX REPORTED A SPOILER STAB FAULT STAT MSG.  MX PERFORMED SSCU SELF TEST AND OPS CHECKED GOOD.
